# SDR SWAA2017103017442

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 16,493 hours, 7,194 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5040
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING 8 SLAT TRAILING EDGE WEDGE OUTBOARD END LOWER SKIN DELAMINATED.  REPAIRED SLAT PER EA.
